# SDR 98FDEA00294

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6914817112
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0450 FOUND SHEAR TIE BS 700 STRINGER 28R TO 28L CORRODED.  *S/D*  REPLACED SHEAR TIE BS 700, STR 28R TO 28L IN ACCORDANCE WITH FED-EX SRM 51-20-1, 51-30-2, BAC DRAWING 65-15938.
